# SDR CALA0800045

- Difficulty date: January 20, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 68,580 hours, 31,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 654656028
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABB STATION 947.5 BELTFRAME HAS CORROSION LBL 4".  REMOVED CORROSION, CUT OUT DAMAGE, INSTALLED FRAME REPAIR PER SRM 53-00-07 REPAIR 2 FIG 201.
